# SDR AWXA960408

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7848 - DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 6 LT PROX WIRING CONNECTOR MISSING.  REPLACED PER STANDARD WIRE MANUAL.  (X)
